MedElevator Войти в исследования
← Поиск публикаций
Photodiagnosis and photodynamic therapy · 2026

Allergic contact dermatitis after laser-assisted photodynamic therapy with 5-aminolevulinic acid: evidence of cross-sensitization to methyl aminolevulinate.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Rupp Svenja, Vitus Martin, Eberlein Bernadette

Аннотация

Photodynamic therapy (PDT) is an established treatment for actinic keratosis, with adverse effects usually limited to transient phototoxic reactions. Allergic contact dermatitis (ACD) to topical photosensitizers is rare and has mainly been reported in association with methyl aminolevulinate (MAL). Data on allergic reactions following laser-assisted PDT remain limited. A 67-year-old male patient with a history of previously well-tolerated laser-assisted PDT developed a severe eczematous skin reaction after laser-assisted PDT with 5-aminolevulinic acid (ALA) for the treatment of actinic keratoses of the scalp and arms. Patch testing after complete clinical healing revealed positive reactions to both ALA and MAL, while the vehicle and standard allergens remained negative, confirming the diagnosis of ACD to ALA. As only ALA had been applied clinically during the current and previous PDTs, the reaction to MAL was interpreted as cross-sensitization rather than evidence of clinical exposure. This case highlights ACD as a rare yet clinically relevant adverse effect of laser-assisted PDT and demonstrates cross-sensitization between ALA and MAL in the absence of prior clinical MAL exposure.